Top 10 Fexofenadine HCl Allergy Relief – Allergy Medicine

As an Amazon Associate I earn from qualifying purchases.

1. WELMATE

#ad

Allergy Relief | Fexofenadine HCl 180 mg | Non-Drowsy Antihistamine | 100 Count Tablets

#ad
WELMATE #ad - Fexofenadine HCl 180 mg. Compare to Allegra Allergy active ingredient. 100 count Tablets. Indoor & Outdoor Allergies. Non-Drowsy.
BrandWELMATE #ad
ManufacturerMagno-Humphries #ad
Part Number清风01

2. WELMATE

#ad

Welmate Allergy Relief | Fexofenadine HCl 60 mg Non-Drowsy Antihistamine | 100 Count Tablets | 12 Hour All Day Support

#ad
WELMATE #ad - Clinically proven to provide 12 hours of non-drowsy allergy symptom relief so you can go about your day feeling better instead of stuffy and congested.

Gluten free antihistamine | Proudly Made in the USA. Temporarily relieves symptoms due to hay fever, or other upper respiratory allergies such as a runny nose; itchy, seasonal allergies, watery eyes; sneezing; itching of the nose or throat. Welmate's original prescription-strength allergy medicine contains Fexofenadine Hydrochloride 60 mg, an antihistamine that compares to the active ingredient in Allegra Allergy 12 HR tablets, providing all-day allergy relief. Our allergy relief active ingredient is approved for the treatment of both indoor and outdoor allergy symptoms.
BrandWELMATE #ad
ManufacturerWelmate #ad
Part Number358461

3. WELMATE

#ad

Welmate Allergy Relief | Fexofenadine HCl 180 mg Non-Drowsy Antihistamine | 100 Count Tablets | 24 Hour All Day Support

#ad
WELMATE #ad - Gluten free antihistamine | Proudly Made in the USA. Clinically proven to provide 24 hours of non-drowsy allergy symptom relief so you can go about your day feeling better instead of stuffy and congested.

Temporarily relieves symptoms due to hay fever, seasonal allergies, or other upper respiratory allergies such as a runny nose; itchy, watery eyes; sneezing; itching of the nose or throat. Our allergy relief active ingredient is approved for the treatment of both indoor and outdoor allergy symptoms. Welmate's original prescription-strength allergy medicine contains Fexofenadine Hydrochloride 180 mg, an antihistamine that compares to the active ingredient in Allegra Allergy 24 HR tablets, providing all-day allergy relief.
BrandWELMATE #ad
ManufacturerWELMATE #ad
Part Number360340

4. Safrel

#ad

Itchy Eyes, Throat |Children and Adults | Compare to Allegra Pills, Nose, Safrel 24 Hour Allergy Relief Medicine 100-Count | Fexofenadine HCl 180 mg Tablets |Non-Drowsy Antihistamine | For Hay Fever

#ad
Safrel #ad - Value pack savings: did you know, with safrel allergy Relief Fexofenadine HCl 180 mg of 100 count value pack can save you significant amount of money with the same active ingredient as Allegra. Fast acting easy to swallow tablets: our fast acting 180 mg tablets comes coated making it easier to swallow and provides continuous allergy relief throughout the day and night.

This is a true non-drowsy formula for kids and adults allowing you to enjoy a full day of relief from all your indoor and outdoor allergy symptoms. This medicine is non-drowsy, allowing you to spend your day with all day allergy relief. Provides relief from symptoms due to hay fever or other upper respiratory allergies: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat.

Active ingredient: the active ingredient in this product is Fexofenadine, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. 100% satisfaction guarantee: Click Buy Now and get this non-drowsy allergy relief formula to enjoy your day free from allergies. Compare safrel all Day Allergy Relief to the active ingredient of Allegra. Non-drowsy long lasting relief: safrel allergy relief fexofenadine hcl 180 mg provides long lasting relief for 24 hours.
BrandSafrel #ad
ManufacturerSafrel Pharmaceuticals #ad
Height3.5 Inches
Length1.85 Inches
Width1.85 Inches
Part Number091-01

5. Camber Consumer Care

#ad

500 Tablets. Family Size, Camber Consumer Care Adult Non-Drowsy Antihistamine Tablets for 24-Hour Allergy Relief, Fexofenadine HCl 180 Mg

#ad
Camber Consumer Care #ad - Non-Drowsy. Family size - 500 count TABLETS. Fexofenadine hcl USP, 180 mg. Indoor & Outdoor Allergies. Compare to Allegra Allergy active ingredient.
BrandCamber Consumer Care #ad
ManufacturerCAMBER CONSUMER CARE #ad
Part NumberFEX18021

6. ValuMeds

#ad

Hay Fever, ValuMeds 24-Hour Allergy Medicine 100-Count Fexofenadine HCl Tablets | Non-Drowsy Antihistamine | Pollen, Allergies | Kids, Adults Compare to Allegra Tablets, Itchy Eyes, Dry

#ad
ValuMeds #ad - Advanced 24-hour relief – formulated with 180mg of Fexofenadine HCl, you’ll enjoy a full day of relief from all your indoor and outdoor allergy symptoms.

Non-drowsy formula – A true non-drowsy formula for kids and adults. Inside and outside protection – this advanced allergy-relief formula can help relieve symptoms caused by hay fever, pollen, pet dander, and other common allergens. Fast-acting support – enjoy 24-hour allergy relief starting within a single hour of use and lasting a full day after ingestion. Clarify allergy symptoms – relieve allergies with this non-drowsy medicine that helps relieve sneezing, itchy and watery eyes, runny nose, and itchy nose and throat. Perfect for staying allergy-free every day.
BrandValuMeds #ad
ManufacturerGranules #ad
Part NumberGGFPS661-R

7. HealthA2Z

#ad

120 Count Coated Caplets,Compare to Allegra Active Ingredient, HealthA2Z Fexofenadine Hydrochloride 180mg, Antihistamine for Allergy Relief ,Non-Drowsy,24-Hour

#ad
HealthA2Z #ad - Compare to allegra active ingredient, 24 hour indoor/outdoor allergy releif. Helps relieve runny nose, sneezing, itchy/watery eyes, and itchy nose and throat. Adults over 65 or consumers with kidney disease: ask a doctor. Children under 12 years: do not use. Adults and children 12 years and over: take one 180 mg tablet with water, once a day; do not take more than 1 tablet in 24 hours. Provides relief from hay fever or other upper respiratory allergies. Fexofenadine HCl antihistamine blocks the bodies allergic responses.
BrandHealthA2Z #ad
ManufacturerAllegiant Health #ad
Height4 Inches
Length2 Inches
Width2 Inches
Part NumberFPA056

8. Camber Consumer Care

#ad

All Day 24-Hour Allergy Relief | Fexofenadine HCl 180 mg | Non-Drowsy Antihistamine for Allergies, Hay Fever, Itchy Eyes | 60 Count Tablets, Dry, Pollen

#ad
Camber Consumer Care #ad - Active ingredient: Compare to the active ingredient in Allegra. Directions: for adults and children 12 years old and over take one 180mg tablet once daily. Allergy medicine: fexofenadine all day allergy temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose, itchy watery eyes, sneezing, itching of the nose or throat.

Provides 24 hour symptom relief: one dose of all day allergy Fexofenadine Hydrochloride 10 mg provides all-day allergy relief for indoor & outdoor allergies, and 24 hour relief of: sneezing, runny nose, itchy watery eyes, itchy throat or nose. Original prescription strength: all day allergy Fexofenadine Hydrochloride 180 mg is an allergy medicine approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 12 years and over. Read package insert on the bottle for full directions before use.
BrandCamber Consumer Care #ad
ManufacturerCamber Consumer Care #ad
Height5 Inches
Length4 Inches
Width2.5 Inches
Part Number1

9. Wellness Basics

#ad

150 Count Long-Lasting 24-Hour Relief, Prescription-Strength Antihistamine, Fexofenadine HCL 180mg Tablet, Allergy Relief, Non Drowsy, Wellness Basics, Relieves Indoor & Outdoor Allergies

#ad
Wellness Basics #ad - Indoor & Outdoor Allergies. 24 hour relief of: sneezing, Itchy, watery eyes, Runny nose, Itchy troat or nose. Non-drowsy. Compare to active ingredient in Allergra Allergy 24 Hour. Allergy Relief.
BrandWellness Basics #ad
ManufacturerPL Developments #ad
Height4.13 Inches
Length2.25 Inches
Width2.25 Inches

10. Cabinet:

#ad

Dry, Hay Fever, Allergies | Kids, Adults Compare to Allegra Tablets, Itchy Eyes, Cabinet Fexofenadine HCl 180mg | 24-Hour Allergy Medicine | 100-Count | Non-Drowsy Antihistamine | Pollen

#ad
Cabinet: #ad - Advanced 24-hour relief – formulated with 180mg of Fexofenadine HCl, you’ll enjoy a full day of relief from all your indoor and outdoor allergy symptoms. Perfect for staying allergy-free every day.

Fast-acting support – enjoy 24-hour allergy relief starting within a single hour of use and lasting a full day after ingestion. Non-drowsy formula – a true non-drowsy formula for kids and adults, the active ingredients in our medicine is similar to that of prescription-strength Allegra. Inside and outside protection – this advanced allergy-relief formula can help relieve symptoms caused by hay fever, pollen, pet dander, and other common allergens. Clarify allergy symptoms – relieve allergies with this non-drowsy medicine that helps relieve sneezing, itchy and watery eyes, runny nose, and itchy nose and throat.
BrandCabinet: #ad
ManufacturerCabinet Health, Inc. #ad
Part NumberCAB-10002